# SDR SWAA2023081588385

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8865L
- Make and model: Boeing 737-8
- Aircraft serial: 67859
- Aircraft time: 963 hours, 531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT F/A FLASHLIGHT INOP<[01] RESEATED PROPERLY AT LEFT FA FLASHLIGHT AND OPS CHECK GOOD IAW AMM 25-64-00. MEL CLEARED.;[02] RESEATED PROPERLY AFT LEFT FA FLASHLIGHT AND OPS CHECK GOOD IAW AMM 25-64-00. MEL CLEARED.
